Jump to content
Important Survey - Please Participate ×

Need help with Xanax taper and w/d!


[Ma...]

Recommended Posts

I Hare been on Xanax 1mg to 1.5mg for four months after a horrible experience with lexapro which I was on for 6 weeks and had horrible side effects and horrible withdrawal. Over the last month with Xanax I've been around .25 3 to four times a day and up until the last two days I stayed at .25 3 x a day or every 8 hours.... I don't know if I'm coming off too fast and it's all confusing as I was up and down over the first two months and beefing a little more stable the last two but this is horrible! 9 days at .25 3 times a day and the last two days I went back to every 6 hours and added a extra .125 or half of a half and yesterday and between yesterday and today it seems like when I take it it just gives me a sedated agitated depressed numb feeling and I can't breath or get easy or still! So I don't know what this means or what kinda of w/d slow or to fast? Or just tolerance and negative effects of the drug but I'm on the edge and I'm thinking of just going back to four doses at .25 .125 .125 and ..25 at bedtime or every 6 hours and just riding this out cause I'm like a few people here I'm on the verge of going to the hospital but I know they detox people way to fast and that can make matters worse! Please help and advice!
Link to comment
Share on other sites

Maybe hold at where you are a a bit and then cut only .125 after that. It is I'm sure w/d sxs but it might be underlying anxiety as well. You made a fairly big cut to start but if you can hang in there till it calms down and it should, then make smaller cuts after that. It's important I think to keep tapering though because your sxs could be related to tolerance. B
Link to comment
Share on other sites

Well I'm wondering if I screwed my self up? I know that was a big cut now for sure and it just seems taking it is making things worse! Had a crying spell earlier and now I just feel sick and nauseous! Had mad it 9 days at .25 3 x a day after doing .25 4 x a day then screwd myself up going back to the 4 doses at .25, .25, .125, .25 the last two days and woke up this mourning nervous and jittery and confused then after I took that dose at 6:30 it made me sedative agitated and depressed and couldn't breath now almost time for my second dose at 12:30 feeling anxious can't breath nausea and had a crying spell earlier! Should I just stick it out at .75 4 doses or try and keep that extra .125 for a few more days?
Link to comment
Share on other sites

×
×
  • Create New...